Optimality conditions via weak subdifferentials in reflexive Banach spaces

Hassani, Sara, Mammadov, Musa and Jamshidi, Mina 2017, Optimality conditions via weak subdifferentials in reflexive Banach spaces, Turkish journal of mathematics, vol. 41, no. 1, pp. 1-8, doi: 10.3906/mat-1505-38.

Attached Files
Name Description MIMEType Size Downloads

Title Optimality conditions via weak subdifferentials in reflexive Banach spaces
Author(s) Hassani, Sara
Mammadov, Musa
Jamshidi, Mina
Journal name Turkish journal of mathematics
Volume number 41
Issue number 1
Start page 1
End page 8
Total pages 8
Publisher Tubutak
Place of publication Ankara, Turkey
Publication date 2017
ISSN 1300-0098
1303-6149
Keyword(s) Supporting cone
weak subdifferential and nonconvex optimization
Science & Technology
Physical Sciences
Mathematics
OPTIMIZATION
Language eng
DOI 10.3906/mat-1505-38
Field of Research 0101 Pure Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30119821

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 8 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 27 Mar 2019, 13:39:32 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.